# SDR DHL2005782548

- Difficulty date: March 16, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FRAME CLIP CRACKED FIN STA 157.2 BETWEEN STR 8L AND 9L.  REMOVED DAMAGED CLIP AT FIN STA 157.2 BETWEEN STR 8-9L IAW 727 SRM 51-30-2.  FABBED NEW FROM 7075 T6 .050 PO NR 90014147 DIM 6 5/8" BY 3" IAW 727 SRM 55-30-2 FUG 2 NEW CLIP TREATED PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 51-30-2.
